MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU454520
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/06/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: additional device(s) that maybe be associated with this event include: tgu454515/(b)(6), udi: ((b)(4).According to the instructions for use (ifu), complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to: stent graft: endoleak, aneurysm enlargement w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular treatment of a descending thoracic aortic aneurysm with a maximum diameter that measured 78.0mm; and was implanted with two gore® tag® conformable thoracic stent grafts (tgu454520/(b)(6), tgu454515/(b)(6).The patient tolerated the procedure and was discharged from the hospital on (b)(6) 2015.On (b)(6) 2015, follow-up computed tomography angiography (cta) performed this date determined the maximum diameter of the aortic aneurysm measured 77mm.On (b)(6) 2018, the patient was reported to have a type i or ii endoleak, cta performed this date determined the maximum diameter of the aortic aneurysm measured 78.0mm on (b)(6) 2018, the patient was reported to have undergone a conversion to open repair to treat an indeterminate endoleak and aneurysmal degeneration between the thoracic and aortic stent grafts.On (b)(6) 2020, the csd reports the patient died, a cause of death was not provided.
 
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular treatment of a descending thoracic aortic aneurysm with a maximum diameter that measured 78.0mm.The patient was implanted with two gore® tag® conformable thoracic stent grafts (tgu454520/(b)(6), tgu454515/(b)(6).The patient tolerated the procedure and was discharged from the hospital on (b)(6) 2015.On (b)(6) 2015, follow-up computed tomography angiography determined the maximum diameter of the aortic aneurysm measured 77mm.On (b)(6) 2018, the patient underwent reintervention for proximal aneurysmal degeneration wherein debranching and a left subclavian artery to carotid bypass with amplatzer plug was performed.This was followed by a staged tevar (tgu454520/(b)(6) and tgu454515/(b)(6).With proximal extension just distal to the innominate artery (bovine aortic arch).On (b)(6) 2018, the patient was reported to have a type i endoleak proximally involving tgu454520.This was investigated with a diagnostic aortogram which did not demonstrate an active endoleak but subsequent ct scans continued to demonstrate an endoleak proximal to the left subclavian artery plug, suggestive of a type 1c endoleak.Cta at this time determined the maximum diameter of the aortic aneurysm measured 78.0mm.On (b)(6) 2018, it was reported that the patient underwent a diagnostic aortogram to investigate the source of the proximal type i endoleak which was ultimately unremarkable for type i or ii endoleak.He was monitored at this point with ongoing ct surveillance.On (b)(6) 2020, it was reported that the patient expired.A cause of death is unknown.
 
Additional Manufacturer Narrative
B4: additional and corrected description.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22285719
Report Number2017233-2025-06322
Device Sequence Number8467754
Product Code MIH
UDI-Device Identifier00733132617753
UDI-Public(01)00733132617753(17)171031
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue NumberTGU454520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight96 KG